MathSciNet Relay Station
MathSciNet bibliographic data
MR2537708 94B27 (11T71 14G50)
Edoukou, Frédéric A. B. The weight distribution of the functional codes defined by forms of degree 2 on Hermitian surfaces. J. Théor. Nombres Bordeaux 21 (2009), no. 1, 131–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement